# SDR SWAA2020012340708

- Difficulty date: January 16, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 26,538 hours, 11,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT BAR FORWARD HOLDER LOOSE.  SECURED R-1 DOOR ESCAPE SIDE GIRT BAR FORWARD HOLDER  IAW SRM 51-40-02-0G-0 STEP 4
